# SDR GTIA2020101235383

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 10,078 hours, 4,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASH LIGHT ON CAPT SIDE INOPERABLE.  R & R CAPT SIDE FLASHLIGHT, IAW AMM 25-65-52.  OPERATIONS CHECK GOOD.
